# SDR UIEA2015120900705

- Difficulty date: December 6, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 76,891 hours, 14,922 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Barrier
- Part number: 87128700021
- Part serial: TLS18838
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT SMOKE SHUTTER FUNCTION FAIL.  IAW AMM 25-64-05-002-049 & 25-64-03-402-052 REV 85 REPLACED SHUTTER COND CHECKED NORMAL.  IAW AMM 25-64-05-202-047 REV 85, PERFORMED OPERATION CHECK RESULT WAS SATISFACTORY.
